# SDR AWXA0001681

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545298813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLIND RIVET REPAIR FORWARD OF AFT PRESSURE BLKHD BS 1012 STR 23L WL 182.  REMOVED DOUBLER REPAIR WITH BLIND FASTENERS; FORMED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 51-20-01, 53-00-01 FIG 202 PG 204.
